# SDR SWAA2021100409435

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25 WL155. ; / [01] CRACK FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED OUT OF LIMITS DUE TO NO SRM LIMITS; [03] LOCATED AND DRILLED NEW ANGLE P/N: 143A7502U154 LOT: 1456906-4 . IAW SRM 51-40-05 AND DWG:143A7505 ID: 0010 REV:A REQUEST OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL.; [05] INSTALLED NEW ANGLE P/N: 143A7502U154 LOT: 1456906-4 . IAW SRM 51-40-02 AND DWG:143A7505 ID: 0010 REV:A; [06] VERIFIED INSTALLED NEW ANGLE P/N: 143A7502U154 LOT: 1456906-4 . IAW SRM 51-40-02 AND DWG:143A7505 ID: 0010 REV:A; [07] VERIFIED ALL STEPS COMPLETE.
